# SDR AALA981144

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORY - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE LIGHTING AT SEAT 24B INOPERATIVE.  REPAIRED EMERGENCY EXIT ESCAPE LIGHTING WIRE AT SEAT BASE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
